# SDR CA021010002

- Difficulty date: October 9, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 30,796 hours
- Engine: Lyc ALF502R5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1481
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON INNER WHEEL HALF BELOW ONE TENNON APPROXIMATELY 2 INCHES IN LENGTH AROUND BOTTOM OF TENNON. (CRACK NOT NEAR A FUSE PLUG HOLE) RECTIFICATION: INNER WHEEL HALF WAS SCRAPPED. THIS INFORMATION HAS BEEN SENT TO DUNLOP. SUPPLEMENTAL INFO WILL BE ADDED WHEN THE RESPONSE FROM DUNLOP IS RECEIVED.
